Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 1, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Mar 11, 2005, 10:23 PM EST for 5 counties in Florida. It was in force for 84 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2005, 10:23 PM EST (03:23 UTC)
- Expired
- Jun 3, 2005, 12:30 PM EDT
- In force
- 84 days
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL
The radar
The Tampa radar (KTBW), 139 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 3.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 120327 SVRMFL FLC011-086-120345- /T.NEW.KMFL.SV.W.0001.050312T0323Z-050312T00345Z/ BULLETIN - EAS ACTIVATION REQUESTED TEST...SEVERE THUNDERSTORM WARNING...TEST NATIONAL WEATHER SERVICE MIAMI FL 1023 PM EST FRI MAR 11 2005 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BROWARD COUNTY NORTHEASTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA * UNTIL 1130 PM EST * AT 1007 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SWEETWATER...OR NEAR KENDALL...AND MOVING NORTH AT 15 MPH. * THE STORM WILL AFFECT... SWEETWATER VIRGINIA GARDENS DORAL MEDLEY PENNSUCO CAROL CITY SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2570 8048 2569 8028 2615 8019 2617 8048 $$ EC
8 follow-up statements
000 WUUS52 KMFL 171336 SVRMFL FLC043-051-171430- /O.NEW.KMFL.SV.W.0001.050317T1335Z-050317T1430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 835 AM EST THU MAR 17 2005 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GLADES COUNTY EXTREME NORTHERN HENDRY COUNTY IN SOUTH FLORIDA * UNTIL 930 AM EST * AT 834 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF PALMDALE TO ABOUT 3 MILES NORTHWEST OF LABELLE...AND MOVING EAST AT 45 MPH. * THE LINE OF STORMS WILL AFFECT... MUSE BY 835 AM EST LA BELLE BY 840 AM EST ORTONA BY 850 AM EST LAKEPORT BY 855 AM EST BRIGHTON SEMINOLE RESERVATION BY 900 AM EST BUCKHEAD RIDGE BY 910 AM EST SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SEVERE WEATHER. LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064 $$ PFOST
000 WWUS52 KMFL 171351 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 849 AM EST THU MAR 17 2005 FLC043-051-171430- /O.CON.KMFL.SV.W.0001.000000T0000Z-050317T1430Z/ HENDRY FL-GLADES FL- 849 AM EST THU MAR 17 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 AM EST FOR GLADES AND EXTREME NORTH HENDRY COUNTIES... AT 847 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A BAND OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS BAND OF STORMS EXTENDED FROM JUST EAST OF VENUS TO PALMDALE TO ORTONA AND WAS MOVING EAST AROUND 40 MPH. THE BAND OF SEVERE THUNDERSTORMS WILL BE MOVING THROUGH THE BRIGHTON INDIAN COMMUNITY...LAKEPORT...MOORE HAVEN...AND BUCKHEAD RIDGE BY 930 AM EST. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SEVERE WEATHER. LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064 $$ PFOST
000 WWUS52 KMFL 171411 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 907 AM EST THU MAR 17 2005 FLC043-051-171430- /O.CON.KMFL.SV.W.0001.000000T0000Z-050317T1430Z/ HENDRY FL-GLADES FL- 907 AM EST THU MAR 17 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 AM EST FOR GLADES AND EXTREME NORTH HENDRY COUNTIES... ...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 945 AM EST FOR LAKE OKEECHOBEE... AT 905 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A BAND OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THE BAND OF THUNDERSTORMS NEAR BUCKHEAD RIDGE SOUTH TO LAKEPORT WILL BE MOVING INTO LAKE OKEECHOBEE BY 915 AM EST. HOWEVER...ANOTHER STRONG BAND OF THUNDERSTORMS WILL BE MOVING THROUGH GLADES AND NORTH HENDRY THROUGH 930 AM EST. THIS SECOND BAND FROM MUSE TO LABELLE WILL BE MOVING EAST ACROSS THE SAME AREAS AS THE FIRST BAND...PRODUCING HEAVY RAINS IN EXCESS OF 1 INCH PER HOUR...DANGEROUS LIGHTNING STRIKES...AND WIND GUSTS NEAR 60 MPH. THIS SECOND BAND WILL AFFECT PALMDALE BY 920 AM EST AND MOORE HAVEN BY 925 AM EST. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SEVERE WEATHER. LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064 $$ PFOST
000 WWUS52 KMFL 171429 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 927 AM EST THU MAR 17 2005 FLC043-051-171437- /O.EXP.KMFL.SV.W.0001.000000T0000Z-050317T1430Z/ HENDRY FL-GLADES FL- 927 AM EST THU MAR 17 2005 ...THE SEVERE THUNDERSTORM WARNING FOR GLADES AND EXTREME NORTH HENDRY COUNTIES EXPIRES AT 930 AM EST... MIAMI NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO SHOW A VERY STRONG THUNDERSTORM NOW MOVING THROUGH MOORE HAVEN AND LAKEPORT AND INTO THE WESTERN PART OF LAKE OKEECHOBEE. THIS STORM CAN STILL PRODUCE WIND GUSTS NEAR 40 MPH...DANGEROUS LIGHTNING STRIKES...VERY HEAVY RAINS...AND POSSIBLY EVEN SMALL HAIL AS IT MOVES EAST AROUND 40 MPH. LAT...LON 2714 8159 2672 8156 2672 8092 2714 8064 $$ PFOST
000 WUUS52 KMFL 021604 SVRMFL FLC011-086-021700- /O.NEW.KMFL.SV.W.0001.050602T1602Z-050602T1700Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 1202 PM EDT THU JUN 2 2005 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BROWARD COUNTY IN SOUTHEASTERN FLORIDA NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA * UNTIL 100 PM EDT * AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS EXTENDED FROM 5 MILES WEST OF PEMBROKE PINES TO WEST KENDALL MOVING NORTHEAST AT 35 MPH. * THE STORM WILL AFFECT... SWEETWATER KROME AVENUE AND THE FLORIDA TURNPIKE MIRAMAR PEMBROKE PINES SOUTHWEST RANCHES DAVIE DORAL WEST KENDALL WESTCHESTER SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 2608 8064 2569 8056 2568 7989 2629 8006 $$ HANDEL
000 WWUS52 KMFL 021620 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1220 PM EDT THU JUN 2 2005 FLC011-086-021700- /O.CON.KMFL.SV.W.0001.000000T0000Z-050602T1700Z/ BROWARD FL-MIAMI-DADE FL- 1220 PM EDT THU JUN 2 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM EDT FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES... AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM EXTENDED FROM PEMBROKE PINES TO WEST KENDALE LAKES...MOVING NORTHEAST AT 35 MPH. A WIND GUST TO 61 MPH WAS OBSERVED AT WEST KENDALL. THIS STORM WILL BRING 40 TO 60 MPH WINDS TO MUCH OF SOUTHEASTERN BROWARD AND NORTHEAST MIAMI-DADE COUNTY. THIS INCLUDES THE CITIES OF MIAMI...HIALEAH...COOPER CITY...AVENTURA...HOLLYWOOD...AND FORT LAUDERDALE. SEEK SHELTER IN A STURDY BUILDING AWAY FROM WINDOWS. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MIAMI BY CALLING 305.229.4528. LAT...LON 2608 8064 2569 8056 2568 7989 2629 8006 $$ HANDEL
000 WWUS52 KMFL 021637 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1234 PM EDT THU JUN 2 2005 FLC011-086-021650- /O.CAN.KMFL.SV.W.0001.000000T0000Z-050602T1700Z/ BROWARD FL-MIAMI-DADE FL- 1236 PM EDT THU JUN 2 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES IS CANCELLED... AT 1232 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE STORM THAT PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE LIMITS. HOWEVER...THE STORM REMAINS CAPABLE OF PRODUCING WINDS TO 40 MPH AS IT MOVES NORTHEAST ACROSS NORTHEASTERN MIAMI-DADE AND SOUTHEASTERN BROWARD COUNTIES. LAT...LON 2608 8064 2569 8056 2568 7989 2629 8006 $$ HANDEL
000 WUUS52 KMFL 031525 SVRMFL FLC021-031630- /O.NEW.KMFL.SV.W.0001.050603T1525Z-050603T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 1125 AM EDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN COLLIER COUNTY IN SOUTH FLORIDA * UNTIL 1230 PM EDT * AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF MARCO ISLAND...AND MOVING NORTHEAST AT 20 MPH. * THE STORM WILL AFFECT... MARCO ISLAND GOODLAND BELLE MEADE EAST NAPLES CARNESTOWN WEST TOLL GATE ON ALLIGATOR ALLEY SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED. LAT...LON 2592 8194 2575 8182 2588 8132 2642 8170 $$ HANDEL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 9:30 PM EST, 53 minutes earlier.
Area forecast discussion, Mar 11, 9:30 PM EST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 930 PM EST FRI MAR 11 2005 .UPDATE...SURFACE ANALYSIS SHOWS DRY COLD FRONT PUSH THROUGH THE PANHANDLE WITH DECENT MOISTURE GRADIENT ALONG THE FRONTAL BOUNDARY. WATER VAPOR IMAGERY SHOWS SHORT WAVE TROUGH DIVING SOUTH THROUGH THE LOWER MISSISSIPPI VALLEY AND INTO THE NORTHERN GULF. THE FRONT WILL GENERALLY WASH OUT THROUGH TOMORROW WITH NO PRECIP FORECAST. OVER SOUTH FLORIDA, TEMPERATURES ARE COOLING OFF INTO THE MID 60S WITH ONLY A FEW WISPS OF CIRRUS ALOFT IN THE THE SOUTHERN STREAM. FORECAST TEMPS ON TRACK FOR THE OVERNIGHT HOURS. .MARINE...PRESSURE GRADIENT IS TIGHTENING AHEAD OF THE FRONT MOVING INTO NORTH FLORIDA. FOWEY ROCKS HAS BEEN TRENDING BETWEEN 21-24 KNOTS FOR THE LAST 2-3 HOURS...TRANSLATING TO SURFACE WINDS FAVORING THE HIGH END OF 15 TO 20 KNOTS. SETTLEMENT POINT HAS ALSO SPIKED UP TO AROUND 20 KNOTS. WILL HOLD CAUTION STATEMENT FOR NOW EXPECTING THE WIND SPEED TO COME DOWN A LITTLE AHEAD OF THE FRONT. HOWEVER, THEY WILL VEER MORE NORTHERLY AND HELP BUILD SEA HEIGHTS OVER THE GULF STREAM. THIS IS ADEQUATELY COVERED IN CURRENT MARINE FORECAST. NO CHANGES AT THIS TIME. .FIRE...BIG DIFFERENCE IN BETWEEN THE NAM AND GFS CONCERNING MOISTURE VALUES FOR SATURDAY AFTERNOON OVER SOUTH FLORIDA. NAM SHOWS PROFOUND DRY AIR ADVECTION WITH NORTH WINDS AND DRY AIR MIXING DOWN, AS TEMPS CLIMB TO MID 70S. GFS HAS SIMILAR TEMP PROFILE, BUT SHOWS WEST WINDS A LITTLE EARLIER THAN NAM, AND BRINGS MORE GULF MOISTURE ACROSS THE PENINSULA TO TIP THE BALANCE. ISSUED A FIRE WEATHER WATCH EARLIER TO ACCOUNT FOR DRY NORTHWEST FLOW AT LEAST THROUGH MIDDAY, AS WELL POTENTIAL FOR LOW LEVEL DRY AIR TO MIX DOWN. THE RACE WILL BE ON TO SEE IF THE GULF MOISTURE CAN ADVECT IN QUICKLY ENOUGH AS SHOWN IN THE GFS TO PREVENT REACHING RED FLAG CRITERIA BY AFTERNOON. .PREVIOUS DISCUSSION...FOR THE WEEKEND WE WILL CONTINUE TO HAVE OUR SURFACE RIDGE IN CONTROL WITH LITTLE EXPECTED IN THE WAY OF WEATHER. WE WILL STILL HAVE STRONGER WINDS DUE TO THE LARGE LOW MOVING ACROSS THE EASTERN U.S. TODAY AND INTO THE ATLANTIC TONIGHT AND SATURDAY. THE NEXT TIME WE CAN EXPECT TO SEE A CHANGE WILL BE BY MID PART OF NEXT WEEK. AT THAT TIME OUR SURFACE RIDGE WILL HAVE MOVED INTO THE ATLANTIC. HOWEVER THE UPPER RIDGE SHOULD STILL REMAIN IN PLACE TO OUR SOUTH. WE SHOULD SEE A FRONTAL TROUGH REDEVELOP OVER NORTH FLORIDA ON THE NORTH SIDE OF THIS RIDGE. THIS FRONT WILL NOT BE ABLE TO MOVE SOUTH UNTIL WE HAVE ANOTHER UPPER WAVE DROP DOWN FROM THE NORTHERN PLAINS AND DEVELOP A SURFACE LOW ON THIS QUASI-STATIONARY FRONT. SO AS THIS IS OCCURRING WE WILL BE SLOWLY WARMING AND MOISTENING AS WE GET INTO MORE OF A SOUTH AND SOUTHWEST LOW LEVEL FLOW. THE FRONT SHOULD BE ABLE TO MOVE TO OUR ZONES BY THE END OF THE WEEK WITH THE UPPER RIDGE CONTINUING TO PREVENT ANY FURTHER SOUTHWARD MOVEMENT. SO HAVE INTRODUCED THE CHANCE OF SHOWERS WITH THIS FRONT AT THE END OF NEXT WEEK. && .MARINE...WITH THE INTENSIFICATION OF THE LARGE LOW TO THE NORTH WE SHOULD SEE OUR ATLANTIC WINDS REACH CAUTION CONDITIONS TONIGHT. AFTER THAT WE SHOULD STAY BELOW ANY CAUTION LEVELS THROUGH THE END OF THE FORECAST PERIOD. && .FIRE WEATHER...AT THE PRESENT TIME DO NOT SEE ANY DRIER AIR MOVING INTO OUR ZONES OVER THE WEEKEND. HOWEVER WITH THE LIGHT WINDS AND ABUNDANT SUNSHINE WE COULD SEE WARMER TEMPERATURES TOMORROW AFTERNOON AND HUMIDITIES BACK MOSTLY INTO THE UPPER 30 PERCENTS. PROBABLY NOT WORTH A WATCH. AFTER TOMORROW HUMDITIES SHOULD JUST INCREASE AND THERE SHOULD BE NO NEED FOR ANY HIGHLIGHTS. && .MFL WATCHES/WARNINGS/ADVISORIES... FL...FIRE WEATHER WATCH FLZ063-066>068-070>075 SAT AFTN. AM...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 11, 11:53 AM EST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIAMI FL 1153 AM EST FRI MAR 11 2005 FLZ071>074-112300- BROWARD METROPOLITAN-DADE METROPOLITAN-WESTERN BROWARD-WESTERN DADE- 1153 AM EST FRI MAR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ADDITIONAL INFORMATION AND DETAILED GRAPHICS CAN BE FOUND ON THE NATIONAL WEATHER SERVICE WEB SITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEB SITE AT ELTIEMPOENMIAMI.INFO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BAXTER
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.